My muscle recovery is at zero percent. Just getting up to use the bathroom or go get something to drink...feels like im pulling/straining my muscles. I cant do anything at all. I tried to excersice awhile back *you guys know how im trying to fight this*...and it did more harm then good. I hardly did anything... light way/low reps. I've been super sore since then. Sore to the point it feels like a serious injury. I finally went to the dr. about my biceps and i have 3 chips in my elbow. And tendiotous and maybe a twear he thinks. My questions to you all is. 3 chips??? i never fell down or anything. How the heck is this happening?? I go to my lyme dr. on monday. Where leaving in the morning to head down. Im really really worried about this. Some other symptoms are back. *spacy headed/depression/run down/achy/tired/just no motivation anymore. I'm back at rocks bottom. I feel like i have zero hope. I've lost probably 20lbs. of muscle. Just walking around hurts. Oh yea my eye pressures back, im also getting twitchs. I probably wont be able to read your responses until monday night when i get back. But wish me luck. And any advice you have please let me know. I ran out of the biaxin he had me taking. So i started zithro again to try and "prevent" another huge flair up. I usly get the flair ups 2-3 days after i stop taking medicine. Anyways. Keep me in your prayers.
Hi Michael, I feel just horrible for you. I really wish you would tell your parents and the doctor that you need to be tested for co-infections. And that you REALLY need more than just "one" antibiotic. Hopefully this guy you are seeing will see just what bad of shape you are in. IF not I would get myself to a different LLMD.
With proper treatment and for long enough the things like tendenitis will most likely go away. Careful going to bone doctors ..I had many of them tell me I needed my neck fused, carpel tunnel surgery, operation on my back. I am so glad I dragged my feet on that casue I finally got to take all the braces off and the pain did go away. Remember the lyme bacteria does get into Bone, muscle, organs, tissue, YOUR WHOLE BEING! Oh and the brain too...
Let us know how your appt goes. maybe someone could suggest on the board here a different doctor for you to go too.
Eclipse, I agree about the importance of being tested for the co-infections. Many Lyme doctors believe the co-infections need to be treated first for Lyme treatment to be effective. This was true in my case.
If you run out of the meds the doctor wants you to take, you need to call him and let him know. He can call the pharmacy to refill your prescription. Symptom increase may be from switching the meds. I don't think it is good to switch back and forth between the meds. They cannot work properly this way.
When I had muscle weakness, it was from Babesiosis. Ask the doctor to test you for all the co-infections.
Good luck at your appointment. Let us know how it goes okay?
He thinks all the bacteria of lymes out of my body. My anti-inflamatory count is really low. Which tells him i dont have babeiousious*sp* lol. However, he gave me Lyrica. He thinks htat will solve my problem. However he also gave me another precscription. If this medicine doesnt work by friday i start this other med to treat babeiousisos*sp*. Its called malatrone? or something like that. All in all im feeling better. He said it'll still take a year or 2 to get it out of my system/100%.
Hi Michael, I just don't see how lyme will be out of your body when you have been ill chronically for a couple of years. I don't see how 8 months being on just "one" antiviotic is going to cure you. That amazes me. hmmmmm....
But really HAPPY to hear he is treating you for babesia....hope that treatment helps....
He put me on that med because he said soemthign about my nerves sending "false responses" which are causing my muscle and joint pain. I forget all the terminology he used to be honest with you. But he said if my symptoms come back hes going to treat me aggressivly again. But he really really feels im cured and am going threw post tramatic lyme disorder.
Michael trust me I know how confusing it can be ...and it would be wonderful if this doctor was right. But from my experience and from reading other people's post on here...It will take much more time to get well...
I am wondering though what was his opiinion on why you have gotten as bad as you say.. 100 per cent disabled. I don't remember you being this bad a year ago.
I honestly wish you the best you know I do. I am just so frustrated at how people aren't treated properly.
i probably exagerated when i said this basically waht i meant by 100percent disabled is i cant work out. It hurts to bad. And he said thats normal in post tramatic lyme. Idk. Hes cured alot of people with lyme and has ton of patients that i know hes cured. I'm not doubting you all. And im not believing him with that being said. I'm still doubting what he says. But im taking it day by day. I know im Aton better then i was. He also said since my 12th nerve damage hasn't come back and my migranes and eye pressure have gone and not come back thats a pretty good sign after 9 full months of treatment that all the bacterias gone.
lyrica is nto a tx for babesia (but jojo i think you figured that out) its a medicine for neuropathy. I had really bad neuropathy after going on 4 weeks of doxy last feb. I got better at first, then when I went off it I went downhill over several months. I continued to go downhill spring and summer, and now being treated with 3 antibiotics, strong ones. Most LLMD's treat until you are asymptomatic for two months.
even if the lyrica works it doesn't mean you are cured. its liek a pain killer, but for your nerves. I really don't get what he is saying, he thinks you have permanent nerve damage or chronic pain syndrome now? 9 months of treatment does seem like long enough. maybe he thinks you just need physical therapy, and giving you the pain med so you can get past th epain to work out and get stronger.
Like roro is saying this is not a treatment for Lyme or for Babesia. This is pretty much used as a pain killer. It is used for seisures. I hope you read up on the side effects of this drug. You can find info on line..I had a doctor put me on neuronitin once, which is kind of like this med. And holy cow did I ever freak out!
I looked at your old post...do you know that just a month ago you were still talking about the head pressure, fatigue and such. NOT that I am checking up on you. But this is why a person really needs to keep a daily log. Yes you may of felt okay when you went in to see him, but not too long ago you were still having problems. I am just concerned.
From what I have read on your post here he HAS NOT treated you aggressively. You have been on one antibiotic then taken off and put on another. That isn't aggressive treatment...There are different stages to the lyme bacteria and a person needs to be on more than ONE to kill off the cyst, bacteria...